MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser

Alcon Research, LLC - Irvine Technology Center LENSX LASER SYSTEM; Ophthalmic Femtosecond Laser
Model Number 550
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported that the in this report of the during the capsulotomy procedure, at approximately the twelve-o clock position, the laser failed to complete the cut in unknown eye during refractive surgery.
 
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
LENSX LASER SYSTEM
Common Device Name
Ophthalmic Femtosecond Laser
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50402378
Report Number2028159-2026-01325
Device Sequence Number13061684
Product Code OOE
UDI-Device Identifier00380659981623
UDI-Public(01)00380659981623(17)320119(11)220121(10)1477YU
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K163551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number550
Device Catalogue Number8065998162
Device Lot Number1477YU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured01/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown